Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online
Ask a Urologist   »  

What causes increased frequency of urination?

DOCTOR OF THE MONTH - Mar 2014
Mar 2014
User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 1390 Questions
Question
For the last two weeks I have had clear urine and it fells like I have to peep a hole lot but maybe a tablespoon is all that comes out,today more pee came out,but still clear and also today my lower spine has hurt none stop, what do you think is happening to me? thank you.

Posted Tue, 19 Aug 2014 in Urinary and Bladder Problems
 
 
Answered by Dr. Madhuri N Bagde 13 minutes later
Brief Answer:
Seems like a urine infection

Detailed Answer:
Hello and welcome,

Please do not worry. These are common issues.
If there is increased frequency of urination [ even if it is clear] with small amounts passed each time then it is more likely due to an infection of the urinary tract. If there is associated backache then possibility of the infection going up or a urinary stone is there.

As of now, the best home remedy is to drink lots of water [ 4-5 litres in a day] to flush out the bacteria. Also do not drink or eat food that is acidic like sour, bitter or hot and spicy food. Urinary alkalisers like citralka syrup with water are also useful.

If the increased frequency still continues, a urine examination and use of antibiotics like nitrofurantoin or ciprofloxacin help in relief of symptoms. If the pain is severe then anti spasmodic tablets like combination of dicyclomine and mefenamic acid can be used after prescription.

So do not worry, drink a lot of water and avoid sour food, use alkaliser syrups and if symptoms persist get a urine examination and antibiotics.

Hope this satisfies your query.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor